American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] P. K. Sanjay and S. Thangavelu. Dimension free boundedness of Riesz transforms for the Grushin operator. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Bujar Xh. Fejzullahu. Mehler--Heine formulas for orthogonal polynomials with respect to the modified Jacobi weight. Proc. Amer. Math. Soc. 142 (2014) 2035-2045.
Abstract, references, and article information
View Article: PDF

[3] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information
View Article: PDF

[4] Antonio J. Durán. Symmetries for Casorati determinants of classical discrete orthogonal polynomials. Proc. Amer. Math. Soc. 142 (2014) 915-930.
Abstract, references, and article information
View Article: PDF

[5] Ana F. Loureiro, P. Maroni and S. Yakubovich. On a polynomial sequence associated with the Bessel operator. Proc. Amer. Math. Soc. 142 (2014) 467-482.
Abstract, references, and article information
View Article: PDF

[6] Laura Castaño–García and Juan J. Moreno–Balcázar. Zeros of varying Laguerre--Krall orthogonal polynomials. Proc. Amer. Math. Soc. 141 (2013) 2051-2060.
Abstract, references, and article information
View Article: PDF

[7] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information
View Article: PDF

[8] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information
View Article: PDF

[9] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information
View Article: PDF

[10] Francisco Marcellán and Fernando R. Rafaeli. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011) 3929-3936. MR 2823039.
Abstract, references, and article information
View Article: PDF

[11] Christian Remling. Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem. Proc. Amer. Math. Soc. 139 (2011) 2175-2182. MR 2775395.
Abstract, references, and article information
View Article: PDF

[12] D. W. Lee. On multiple Appell polynomials. Proc. Amer. Math. Soc. 139 (2011) 2133-2141. MR 2775391.
Abstract, references, and article information
View Article: PDF

[13] D. S. Lubinsky. New integral identities for orthogonal polynomials on the real line. Proc. Amer. Math. Soc. 139 (2011) 1743-1750. MR 2763762.
Abstract, references, and article information
View Article: PDF

[14] Peter Dragnev and Erwin Miña-Díaz. On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 4271-4279. MR 2680053.
Abstract, references, and article information
View Article: PDF

[15] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information
View Article: PDF

[16] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information
View Article: PDF

[17] Lies Boelen and Walter Van Assche. Discrete Painlevé equations for recurrence coefficients of semiclassical Laguerre polynomials. Proc. Amer. Math. Soc. 138 (2010) 1317-1331. MR 2578525.
Abstract, references, and article information
View Article: PDF

[18] Miguel Piñar and Yuan Xu. Orthogonal polynomials and partial differential equations on the unit ball. Proc. Amer. Math. Soc. 137 (2009) 2979-2987. MR 2506456.
Abstract, references, and article information
View Article: PDF

[19] D. S. Lubinsky. Explicit orthogonal polynomials for reciprocal polynomial weights on $(-\infty ,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2317-2327. MR 2495265.
Abstract, references, and article information
View Article: PDF

[20] Irina Nenciu. A note on circular trace formulae. Proc. Amer. Math. Soc. 136 (2008) 2785-2792. MR 2399042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. Lasser and J. Obermaier. A new characterization of ultraspherical polynomials. Proc. Amer. Math. Soc. 136 (2008) 2493-2498. MR 2390518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Yang Chen and Mourad Ismail. Jacobi polynomials from compatibility conditions. Proc. Amer. Math. Soc. 133 (2005) 465-472. MR 2093069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] S. Kupin. On a spectral property of Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004) 1377-1383. MR 2053342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Christopher Meaney. Divergent Cesàro and Riesz means of Jacobi and Laguerre expansions. Proc. Amer. Math. Soc. 131 (2003) 3123-3128. MR 1992852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3